# SDR HNAA2021090700443

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 39,964 hours, 36,252 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Smoke
- Location: Galley Light
- Stage of operation: TO
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF BETWEEN 400-2000FT FUMES SMELL IN COCKPIT AND FWD CABIN. SEE LP 249922-2 AND 249923-1 FOR TROUBLESHOOTING AND ENGINE RUNS. WHILE TROUBLESHOOTING, FOUND GALLEY COURTESY LIGHT BULB TO BE SMOKING WHILE OPERATING. R+R'D LIGHT BULB. NEW BULB OPERATES NORMALLY WITH NO SMOKE OR SMELLS. OK FOR SERVICE
